# SDR AALA201903289001

- Difficulty date: March 27, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 54,761 hours, 32,021 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367324300200
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151ZG WAS DELAMINATED.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
